Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 115, NWS Indianapolis, IN

July 13, 20166 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 7:07 PM EDT for 6 counties in Indiana. It was in force for 38 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 7:07 PM EDT (23:07 UTC)
Expired
Jul 13, 2016, 7:45 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IN, Knox County, IN, Parke County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Evansville,IN radar (KVWX), 66 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:15 PM EDTTSTM WND DMG3 Sw Sullivan, INBARN DESTROYED.
Jul 13, 7:16 PM EDTTSTM WND GST 45Sullivan, IN
Jul 13, 7:17 PM EDTTSTM WND GST 504 E Vincennes, IN
Jul 13, 7:25 PM EDTTSTM WND DMG1 N Dana, INROOF OFF A BARN.
Jul 13, 7:25 PM EDTTSTM WND DMGBruceville, INTREE AND UTILITY LINES DOWN ON A HOUSE
Jul 13, 7:25 PM EDTTSTM WND DMGBruceville, INTREE DOWN ON STATE ROAD 550 APPROXIMATELY 1 MILE FROM STATE ROAD 67
Jul 13, 7:25 PM EDTTSTM WND DMGTerre Haute, INLARGE TREE BLOWN DOWN ACROSS ROAD AT STATE ROAD 150 AND BOLTON
Jul 13, 7:25 PM EDTTSTM WND GST 60Bicknell, IN
Jul 13, 7:43 PM EDTTSTM WND DMGTerre Haute, INTWELVE INCH DIAMETER TREE BLOWN DOWN INTO ROAD AT GARDENDALE AND PARK LANE IN WOODRIDGE SUBDIVISION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:16 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1355 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

435 
WUUS53 KIND 132307
SVRIND
INC021-083-121-153-165-167-132345-
/O.NEW.KIND.SV.W.0115.160713T2307Z-160713T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KNOX COUNTY IN SOUTHWESTERN INDIANA...
  WEST CENTRAL CLAY COUNTY IN WEST CENTRAL INDIANA...
  SULLIVAN COUNTY IN SOUTHWESTERN INDIANA...
  SOUTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  VIGO COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 745 PM EDT

* AT 706 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  WEST UNION...OR 15 MILES SOUTHEAST OF MARSHALL...MOVING NORTHEAST
  AT 155 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TERRE HAUTE...VINCENNES...CLINTON...SULLIVAN...ROCKVILLE...
  RUSSELLVILLE...BICKNELL...WEST TERRE HAUTE...FAIRVIEW PARK...
  SHELBURN...PRAIRIETON...PRAIRIE CREEK...FARMERSBURG...SEELYVILLE...
  MONTEZUMA...DUGGER...HYMERA...FAIRBANKS...ROSEDALE AND CARLISLE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3847 8775 3851 8765 3864 8762 3874 8750
      3886 8755 3896 8751 3913 8766 3922 8757
      3931 8762 3935 8753 3984 8753 3983 8718
      3869 8728 3854 8724 3851 8730 3854 8735
      3851 8737 3852 8754 3845 8760 3841 8774
TIME...MOT...LOC 2306Z 223DEG 134KT 3923 8750 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
3 follow-up statements
288 
WWUS53 KIND 132316
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT WED JUL 13 2016

INC021-083-121-153-165-167-132345-
/O.CON.KIND.SV.W.0115.000000T0000Z-160713T2345Z/
KNOX IN-CLAY IN-SULLIVAN IN-PARKE IN-VIGO IN-VERMILLION IN-
716 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR KNOX...WEST CENTRAL CLAY...SULLIVAN...SOUTHWESTERN PARKE...VIGO
AND SOUTHERN VERMILLION COUNTIES...

AT 716 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEWPORT TO 7 MILES NORTHWEST OF PETERSBURG...
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...VINCENNES...CLINTON...SULLIVAN...ROCKVILLE...
RUSSELLVILLE...BICKNELL...WEST TERRE HAUTE...FAIRVIEW PARK...
SHELBURN...PRAIRIETON...PRAIRIE CREEK...FARMERSBURG...SEELYVILLE...
MONTEZUMA...DUGGER...HYMERA...FAIRBANKS...ROSEDALE AND CARLISLE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 1 AND 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3847 8775 3851 8765 3864 8762 3874 8750
      3886 8755 3896 8751 3913 8766 3922 8757
      3931 8762 3935 8753 3984 8753 3983 8718
      3869 8728 3854 8724 3851 8730 3854 8735
      3851 8737 3852 8754 3845 8760 3841 8774
TIME...MOT...LOC 2316Z 234DEG 72KT 3984 8744 3854 8740 

HAIL...<.75IN
WIND...60MPH
 
$$

LEE/TUCEK
524 
WWUS53 KIND 132324
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 PM EDT WED JUL 13 2016

INC021-083-121-153-165-167-132345-
/O.CON.KIND.SV.W.0115.000000T0000Z-160713T2345Z/
KNOX IN-CLAY IN-SULLIVAN IN-PARKE IN-VIGO IN-VERMILLION IN-
724 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL KNOX...WEST CENTRAL CLAY...EASTERN SULLIVAN...
SOUTHWESTERN PARKE...VIGO AND SOUTHERN VERMILLION COUNTIES...

AT 723 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VEEDERSBURG TO NEAR WASHINGTON...
MOVING NORTHEAST AT 155 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...VINCENNES...CLINTON...SULLIVAN...ROCKVILLE...
BICKNELL...WEST TERRE HAUTE...FAIRVIEW PARK...SHELBURN...
FARMERSBURG...SEELYVILLE...MONTEZUMA...DUGGER...HYMERA...ROSEDALE...
CARLISLE...DANA...MONROE CITY...WHEATLAND AND UNIVERSAL.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 5 AND 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3849 8759 3854 8756 3861 8756 3873 8739
      3882 8742 3893 8743 3911 8740 3921 8744
      3927 8743 3934 8742 3984 8753 3983 8718
      3869 8728 3854 8724 3851 8730 3854 8735
      3851 8737 3852 8754 3845 8760 3845 8761
TIME...MOT...LOC 2323Z 223DEG 134KT 4003 8721 3873 8718 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
415 
WWUS53 KIND 132339
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT WED JUL 13 2016

INC021-083-121-153-165-167-132349-
/O.EXP.KIND.SV.W.0115.000000T0000Z-160713T2345Z/
KNOX IN-CLAY IN-SULLIVAN IN-PARKE IN-VIGO IN-VERMILLION IN-
739 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KNOX...WEST CENTRAL
CLAY...EASTERN SULLIVAN...SOUTHWESTERN PARKE...VIGO AND SOUTHERN
VERMILLION COUNTIES WILL EXPIRE AT 745 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
WEST CENTRAL AND SOUTHWESTERN INDIANA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
INDIANAPOLIS.

LAT...LON 3849 8759 3854 8756 3861 8756 3873 8739
      3882 8742 3893 8743 3911 8740 3921 8744
      3927 8743 3934 8742 3984 8753 3983 8718
      3869 8728 3854 8724 3851 8730 3854 8735
      3851 8737 3852 8754 3845 8760 3845 8761
TIME...MOT...LOC 2337Z 223DEG 134KT 4003 8721 3873 8718 

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:02 PM EDT, 5 minutes earlier.

Area forecast discussion, Jul 13, 7:02 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
702 PM EDT WED JUL 13 2016

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 156 PM EDT Wed Jul 13 2016

The Wednesday morning weather map showed a cold front over the
Plains. The front is forecast to slowly move east and cross Indiana
Friday. High pressure will move west to east over the Hoosier state
during the weekend. Another cold front should pass Monday with high
pressure returning midweek.

&&

.NEAR TERM (Tonight)...

Issued at 156 PM EDT Wed Jul 13 2016

The main issue is thunderstorm chances.

Recent guidance is limited due to problems at the Network Control
Facility. However, the Short Range Ensemble from SPC is
available. It has a cluster of thunderstorms crossing the CWA this
evening and early tonight. Peak activity is about 02Z-03Z. Some
storms could pop up either before or after the main cluster
passes.

The hourly POPs will ramp up from chance early in the period to
likely late evening,then drop to chance again. Based on history,
possible heavy rain will be mentioned.

The earlier forecast was for lows in the lower 70s tonight. That
looks good considering current observations and the history of this
air.

&&

.SHORT TERM (Thursday through Saturday)...

Issued at 156 PM EDT Wed Jul 13 2016

The major issue is storm chances. Limited guidance due to problems
at Network Control Facility is a complicating factor.

Based on what has managed to come in today--primarily the NAM--no
major changes are needed from the morning package. This forecast
will mostly retain what was in that. A more complete revision will
be made when possible.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 159 PM EDT Wed Jul 13 2016

This period will be characterized by a similar pattern to our
current one with somewhat flat upper flow steering weak short
waves east southeast across the Great Lakes and Ohio valley. With
temperatures and dewpoints near to slightly above normal expect
the potential for scattered thunderstorms or MCS clusters through
Tuesday. Given that short waves are weak its too hard to give any
timing to storms thus a continuation of day and night storms
likely following typical afternoon heating and nocturnal cycles.

By Tuesday...and onward through the rest of next week...the upper
ridge will be strengthening and building eastward over us. This
should result in the storm track shifting toward New England with
remnant surface front sparking convection in the Tennessee Valley
and Gulf States. For our area the upper ridging will translate to
the hottest temperatures of the season with little or no rain.

&&

.AVIATION (Discussion for 1400Z TAFs)...

Issued at 702 PM EDT Wed Jul 13 2016

After a line of possibly severe thunderstorms passes early tonight,
scattered storms will still be possible. However there is not enough
confidence to specifically mention in the TAFs yet.  That will
likely change with later forecasts.

Outside storms expect VFR with west to southwest winds around 10 mph.

&&

.IND Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT WED JUL 13 2016

INZ021-028>031-035>049-051>057-060>065-067>072-142130-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
521 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS EXPECTED.

HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING.

TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME.

DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL
COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS.

 .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE
AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS
FROM ANY THUNDERSTORM.

DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT
SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, Jul 13, 6:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND GST     7 SW INDIANAPOLIS       39.72N  86.29W
07/13/2016  M61 MPH          MARION             IN   ASOS

&&

BHH
Local storm report, Jul 13, 6:56 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             INDIANAPOLIS            39.78N  86.15W
07/13/2016  E1.00 INCH       MARION             IN   AMATEUR RADIO

&&

BHH
Local storm report, Jul 13, 6:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
657 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             5 S INDIANAPOLIS        39.70N  86.15W
07/13/2016  E1.00 INCH       MARION             IN   AMATEUR RADIO

&&

CORRECTED LOCATION

BHH
Local storm report, Jul 13, 6:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             6 S INDIANAPOLIS        39.69N  86.15W
07/13/2016  E0.75 INCH       MARION             IN   PUBLIC

&&

BHH
Local storm report, Jul 13, 7:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WHITESTOWN              40.00N  86.35W
07/13/2016                   BOONE              IN   PUBLIC

            TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
            CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
            OVER A CITY BLOCK.

&&

BHH
Local storm report, Jul 13, 7:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WHITESTOWN              40.00N  86.35W
07/13/2016                   BOONE              IN   PUBLIC

            TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
            CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
            OVER A CITY BLOCK. LOCATED AT GREEN WILLOW ROAD AND
            LIMELIGHT LANE IN PAISLEY POINTE

&&

CORRECTED REMARKS

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:29 PM EDTSpecial Weather StatementINDFountain31 min
Jul 13, 1:03 PM EDTSpecial Weather StatementINDFountain, Montgomery42 min
Jul 13, 2:48 PM EDTSpecial Weather StatementINDVermillion27 min
Jul 13, 3:14 PM EDTSpecial Weather StatementINDMontgomery31 min
Jul 13, 3:19 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke26 min
Jul 13, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion34 min
Jul 13, 3:30 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo30 min
Jul 13, 3:38 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton37 min
Jul 13, 3:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Parke, Tippecanoe32 min
Jul 13, 3:56 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Vermillion34 min
Jul 13, 3:57 PM EDTSevere Thunderstorm WarningINDClay, Vigo33 min
Jul 13, 4:03 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam12 min
Jul 13, 4:08 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Madison, Tipton37 min
Jul 13, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam34 min
Jul 13, 4:26 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo34 min
Jul 13, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam33 min
Jul 13, 5:05 PM EDTAreal Flood AdvisoryINDClay, Vigo3 hr
Jul 13, 5:10 PM EDTSpecial Weather StatementINDDelaware, Hancock, Henry, Madison, Randolph50 min
Jul 13, 5:13 PM EDTSpecial Weather StatementINDHancock, Marion32 min
Jul 13, 5:21 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph39 min
Jul 13, 5:23 PM EDTSpecial Weather StatementINDHendricks, Putnam37 min
Jul 13, 5:24 PM EDTSpecial Weather StatementINDParke36 min
Jul 13, 5:34 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph41 min
Jul 13, 5:44 PM EDTFlash Flood WarningINDClay, Putnam, Vigo4 hr
Jul 13, 6:01 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam29 min
Jul 13, 6:11 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam34 min
Jul 13, 6:26 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby34 min
Jul 13, 6:32 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam28 min
Jul 13, 6:47 PM EDTAreal Flood AdvisoryINDHendricks, Marion, Morgan, Putnam3 hr
Jul 13, 6:56 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more34 min
Jul 13, 7:27 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 3 more48 min
Jul 13, 7:28 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.